# SDR EIAA2006038

- Difficulty date: March 26, 2006
- Submitted: April 10, 2006
- Operation: Air carrier
- Aircraft: N487EV
- Make and model: Boeing 747-200B
- Aircraft serial: 23286
- Aircraft time: 85,571 hours, 16,036 cycles
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Indicator
- Condition: Failed
- Location: Nr 2 Egt
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, NR 2 EGT FAILED TO 0 ON DESCENT, INTERMITTENT FAILURE, SEEMED TO FAIL DURING POWER REDUCTION NEVER GOT AN OFF FLAG.  CHECKED CONNECTORS ON HARNESS AND PYLON ON NR 2 ENG AND P-2 PANEL.  COULD NOT DUPLICATE, ALL WIRE CHECKS WERE NORMAL COMPARED TO NR 3 ENG.  REMOVED AND REPLACED EGT INDICATOR PER MM 77-21-00, RAN ENG PER MM 71-00-00, ALL CHK NORMAL.
